Ratmomma Posted November 22, 2015 Share Posted November 22, 2015 I shit you not, it's Ragefest 2015 in this apt right now, specifically in my skull with the hunk of flesh which controls my body and its functions or lack thereof.Excuse any bits of posting that make no fucking sense. I'm literally tweaking the fuck out and have been for a good week and a half.I've been withdrawing from Paxil for the past 3wks under my physician's guidance. She doesn't think the drug is doing me any good (more the opposite and she wants to avoid the possibility of this drug thrusting my bipolar II into bipolar I territory) and just serves the purpose of making my ass wider. I was 125lbs when I started taking this medicine. I WEIGH 193LBS NOW. If you have depression or some shit, DO NOT LET YOUR DAMN DOCTOR PUT YOU ON THIS SHIT.I've been on this drug for the past 5yrs, and now withdrawing from it...omfg. I cannot even describe to you people the circle of misery and unexplained RAGE. I can sit here all honky dory and giggling, and literally something will stimulate either my visual or auditory senses, and it's like the fucking Hulk comes out in .000004 seconds.Anything that stimulates my brain, in particular visual or auditory stimulants, sends my brain into a wave of 'shocks'. What do I mean by shocks? I mean static shocks, but in your brain. You don't feel the pain, but the sensation is there. It's a very common side effect of Paxil withdrawal (I'd experience those if I even missed a day's dose, or at worse was off by a few hours), and for me, it happens literally every single time something stimulates my brain. If I leave the house, you can see me twitching and jerking as a result, because sensory overload. The only places I experience little to no shocks are:during sleep (if I'm fortunate enough to sleep without several nightmares or without waking to ungodly physical pain)sound proof rooms (shit is only at the doctor's office)the shower (the sound of the water is consistent and therefore becomes tolerable)Otherwise, I sit around my own apt with headphones on just to try and function normally.Withdrawal symptoms include feeling like you have the flu, often in combination with dizziness, sensory disturbances (like the buzzing, 'shocks') and anxiety/agitation, and EEEEYYUP GOT 'EM ALL.Bonus bitching: AT&T sucks dick. They wait until the day that your minutes are expiring to let you know that your mins are up. Oh, what's that? You have 10 USD on your account? Too fucking bad, you're not calling or texting anyone.Someone post funny shit to make my miserable self crack a smile 8( Quote Link to comment Share on other sites More sharing options...
Join the conversation
You can post now and register later. If you have an account, sign in now to post with your account.